Ghent University Academic Bibliography

Advanced

Generalized quadrangles of order s with a hyperbolic line consisting of regular points

Bart De Bruyn UGent (2006) ELECTRONIC NOTES IN DISCRETE MATHEMATICS. 26. p.39-42
Please use this url to cite or link to this publication:
author
organization
year
type
conference
publication status
published
subject
in
ELECTRONIC NOTES IN DISCRETE MATHEMATICS
Electron. Notes Discrete Math.
editor
G Lunardon, F Mazzocca, N Melone and D Olanda
volume
26
pages
39 - 42
conference name
Combinatorics 2006
conference location
Ischia, Italy
conference start
2006-06-25
conference end
2006-07-01
ISSN
1571-0653
DOI
10.1016/j.endm.2006.08.007
language
English
UGent publication?
yes
classification
C1
copyright statement
I have transferred the copyright for this publication to the publisher
id
365727
handle
http://hdl.handle.net/1854/LU-365727
date created
2007-05-10 21:23:00
date last changed
2012-11-19 14:42:32
@inproceedings{365727,
  author       = {De Bruyn, Bart},
  booktitle    = {ELECTRONIC NOTES IN DISCRETE MATHEMATICS},
  editor       = {Lunardon, G and Mazzocca, F and Melone, N and Olanda, D},
  issn         = {1571-0653},
  language     = {eng},
  location     = {Ischia, Italy},
  pages        = {39--42},
  title        = {Generalized quadrangles of order s with a hyperbolic line consisting of regular points},
  url          = {http://dx.doi.org/10.1016/j.endm.2006.08.007},
  volume       = {26},
  year         = {2006},
}

Chicago
De Bruyn, Bart. 2006. “Generalized Quadrangles of Order s with a Hyperbolic Line Consisting of Regular Points.” In Electronic Notes in Discrete Mathematics, ed. G Lunardon, F Mazzocca, N Melone, and D Olanda, 26:39–42.
APA
De Bruyn, B. (2006). Generalized quadrangles of order s with a hyperbolic line consisting of regular points. In G. Lunardon, F. Mazzocca, N. Melone, & D. Olanda (Eds.), ELECTRONIC NOTES IN DISCRETE MATHEMATICS (Vol. 26, pp. 39–42). Presented at the Combinatorics 2006.
Vancouver
1.
De Bruyn B. Generalized quadrangles of order s with a hyperbolic line consisting of regular points. In: Lunardon G, Mazzocca F, Melone N, Olanda D, editors. ELECTRONIC NOTES IN DISCRETE MATHEMATICS. 2006. p. 39–42.
MLA
De Bruyn, Bart. “Generalized Quadrangles of Order s with a Hyperbolic Line Consisting of Regular Points.” Electronic Notes in Discrete Mathematics. Ed. G Lunardon et al. Vol. 26. 2006. 39–42. Print.